# SDR CHQA20121229004

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,653 hours, 26,212 cycles
- Engine: Rroyce AE3007A12
- Engine time: 17,967 hours, 16,878 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 9712098
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 4,434 hours, 4,329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A BLEED 1 LOW TEMPERATURE MESSAGE IN ICING CONDITIONS.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FAN AIR VALVE THERMOSTAT AND THE FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
